Low tsh and low t4 and borderline t3

Hi im mandy

Been ill s long time ten years, my tsh is 0.60 my t4 is 7.5 and t3 tight bottom of range

I have loads hypo symptoms and im so dizzy, nausea, hair loos i have ptoblrms with foods, get masdive brlly cobstipation but only out on a ti y bit of weight....i had some episode few tears back where i had dioreah, cobfusion and keft me with fluctuating spasms in face neck snd arm but seems to co inside with on going episodes of confusion etc drops in mood ...freezing cold, sinus problems bad headaches ... fatigue joints hurt ... lots symptoms x

I have been told i have bacteria ovrgrowth from anyibiotics sffecting my hormones from anyibiotics but i dont belueve ut as my sister has same results !

I aldi fid a test gor mfthr and im positive for. C677t

But i dont know whats causing what

I have lowish b12 last time 329 dies get worse when i eat yesast, sugar, gluten etc

My go is testing me fir polyglandular and mentiined pituotary they never heard of mfthr . A doeciakust endocribe said he thinks mfthr is causing it all ....

I have also skin that looks very thin drgydrated like menopause since i stopped bcp years ago when got sick aswell no sex drive , lubrication desire etc

Lost muscle as well ...

Just wondered what you guys thought thankyou mice to meet u ...

11 Replies

oldestnewest
  • Oh and ive taken armour but it helps in sine ways but i get very anxious and makes other symptoms worse ... x

    Just want to have energy back have two year old and want to do more and not struggle being ill ;/ i cant work out either wipes me out makes me like i got the flu

  • Welcome to the forum, Mandlou.

    Can you please post the lab reference ranges for your results? Ranges are the figures which are usually in brackets after the results. Oh, and what dose thyroid medication are you taking?

  • Hi ok here we go :

    TSH 0.60 (0.3 - 5.0)

    Free t4. 7.5. ( 8.4 -19.1)

    Free t3 4.0 (3.8-6.0)

    Potassium 4.7 (3.5-5.3)

    Sodium 143 ( 133-146)

    Vitamin d 50 (50-75)

    B12 329 (150-900)

    Ferritin 43 15-300

    I also seem to look very gaunt i think after going for a wee and other times i dont like fluid balance is out of sync

    Thankyou

  • Mandlou,

    Are you taking thyroid medication? TSH is low-normal, FT4 is below range and FT3 close to bottom of range.

    VitD is insufficient. I would supplement 5,000iu D3 daily for 8 weeks then reduce to 5,000iu alternate days and retest in August. If you are taking thyroid medication take vitD 4 hours away from it and with the fattiest meal of the day.

    B12 329 is lowish. If you have symptoms of B12 deficiency b12deficiency.info/signs-an... pop over to healthunlocked.com/ for advice.

    Ferritin 43 is suboptimal. Ferritin is optimal >100 through to half way in range. You can raise ferritin by supplementing iron which should be taken with 1,000mcg vitamin C to aid absorption and minimise constipation. Iron should be taken 4 hours away from thyroid meds.

  • Hi thankyou

    I have mfthr so not sure what to do about b12

    I was taking one frain armour but feel dick and fuzzy all the time.

    Cant eat lits of goid without big hard belly bliating rashes thrush etc and i was getting very dehydrated easily and very cold ? Mood drops ..

    Unless the vit d was causing that...

    Cant eat gluten teast sugar ir im ill. What dise of thyroid should i be on and fo u think getting iorn up may help my body yse it better?

    Thanks

  • Mandlou,

    Unless you have symptoms of B12 deficiency you probably don't need to supplement B12.

    You aren't taking enough Armour. You should increase dose in 1/2 grain increments until you are taking 2 grains. Hold at 2 grains for 6-8 weeks and retest before increasing further.

    Ferrous Fumarate 210mg is a good iron brand. Vitamin D3 softgel capsules are good for absorption.

  • Hi

    Is there a vit d you can suggest i can use please, i have one 800 IU from nhs but if i have absorbtion issues worried it wont work so well.

    And iorn what would be the best ?

    Thankyou

    Kind regards

    Amanda

  • sometimes if you have high cortisol.....it will show up with ndt meds...also deficiencies will show up...like iron d3 etc....I agree take 5000 d3 with k2 in it for 8 weeks daily , and if you take the meth form of b12 and take a multi or thyroid support supplement with folate instead of folic acid may help...I like pure encapsulations thyroid support...but they are many others....I just got dizzy too from estrogen dominance which estrogen also suppresses the thyroid and my test were like yours on 1.5 grains of nature throid......your thyroid must have iodine zinc and selenium to work even if you are taking thyroid meds......they are many other things that can support it and you must have good high normal levels of iron, b12, d3,...so taking a b complex with your b12 is a must as well since b vitamins work best together.... YOU WILL HAVE FATIGUE WITH LOW FT4 FT3 AND LOW IRON AD LOWISH B12 AND LOWISH D3.... are you taking a good grade multi...as well...

  • Hi sorry for the delay and thankyou

    I get very dizzy like goinh to faint and im on my oen with two year old.

    I do have symptoms low b12 my right side of face amd neck go into spasm making me look like i have faical pulsy .... and i get confused nausea dizzy ...

    I have done 23 and me and went on amy yasko site as i have positive c677t double gene and some bad ones and thats stressing me out as she said i need to balance lithium due to other genes as b12 will make it low and i will need eatrogen and progesterone and something anout gaba ... so many supplements its a joke...

    Then i have sibo badly apparently i have to do this no carb diet which isnt possible with teo year old . But a doctor i saw who specialised in thyroid said low thyrood will cause bugs in belly!!! As not at right temperature...so maybe sibo will go when thyroid is fixed but nhs saying sibo causing thyroid aaaaaggghhhhh but family have oiw thyroid so cAnt all have sibo mine did spiral after lots antibiotics...

    Maybe if i get vit d up i do have some but doesnt have k2 and i have some iorn but its the spatone...

    Thankyou i just want to know where to start and exactly what to do its so confusing and stressful 😞 Xx

  • Im not taking any vitamins as so confused now about mfthr x

  • And my skin has gone very thin, winkly and dry dehydrated like menopause , this happened after the pill stopped 6 years ago!!!

    When i was first sick and only 32 so does that mean i need progeaterone? 😞 So depressing ill and ruins yours looks and depressed great x

You may also like...